On two elliptic θ-function identities stated by Srinivasa Ramanujan

Bhargava, S. and Chandrashekara Adiga, (1987) On two elliptic θ-function identities stated by Srinivasa Ramanujan. Internat. J. Math. Ed. Sci. Tech., 18 (2). pp. 318-320.

[img]
Preview
Text
0020739870180221.pdf - Published Version

Download (327Kb) | Preview
Official URL: http://dx.doi.org/10.1080/0020739870180221
Item Type: Article
Subjects: Physical Sciences > Mathematics
Divisions: PG Campuses > Manasagangotri, Mysore > Mathematics
Depositing User: Kodandarama
Date Deposited: 21 May 2013 05:55
Last Modified: 24 Aug 2013 07:02
URI: http://eprints.uni-mysore.ac.in/id/eprint/9818

Actions (login required)

View Item View Item